Alert archive / Michigan / Frost Advisories in 2011
Frost Advisory 2, NWS Gaylord, MI
NWS Gaylord, MI issued this frost advisory at May 16, 2011, 4:05 PM EDT for 9 counties in Michigan. It took effect at May 17, 2011, 2:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2011, 4:05 PM EDT (20:05 UTC)
- In effect from
- May 17, 2011, 2:00 AM EDT
- Expired
- May 17, 2011, 6:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Gaylord, MI
Counties Antrim County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Kalkaska County, MI, Leelanau County, MI, Missaukee County, MI, Otsego County, MI
The radar
The NCL Michigan radar (KAPX), 33 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249 WWUS73 KAPX 162005 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 405 PM EDT MON MAY 16 2011 MIZ026-031-032-170415- /O.NEW.KAPX.FZ.W.0002.110517T0600Z-110517T1200Z/ GRAND TRAVERSE-MANISTEE-WEXFORD- INCLUDING THE CITIES OF...TRAVERSE CITY...MANISTEE...CADILLAC 405 PM EDT MON MAY 16 2011 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. IMPACTS... * TENDER VEGETATION WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. HAZARDOUS WEATHER... * TEMPERATURES WILL DROP NEAR OR BELOW FREEZING AROUND LATE TONIGHT. BY DAWN...READINGS WILL RANGE FROM THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MIZ016-017-019>022-025-027-028-033-170415- /O.NEW.KAPX.FR.Y.0002.110517T0600Z-110517T1200Z/ EMMET-CHEBOYGAN-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-BENZIE-KALKASKA- CRAWFORD-MISSAUKEE- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...CHARLEVOIX... NORTHPORT...MANCELONA...GAYLORD...FRANKFORT...KALKASKA... GRAYLING...LAKE CITY 405 PM EDT MON MAY 16 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. IMPACTS... * TENDER VEGETATION MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. HAZARDOUS WEATHER... * TEMPERATURES WILL DROP TO NEAR FREEZING EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMD
1 follow-up statement
228 WWUS73 KAPX 170231 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1031 PM EDT MON MAY 16 2011 MIZ026-031-032-171000- /O.EXT.KAPX.FZ.W.0002.110517T0600Z-110517T1000Z/ GRAND TRAVERSE-MANISTEE-WEXFORD- INCLUDING THE CITIES OF...TRAVERSE CITY...MANISTEE...CADILLAC 1031 PM EDT MON MAY 16 2011 ...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 6 AM EDT TUESDAY... THE FREEZE WARNING IS NOW IN EFFECT FROM 2 AM TO 6 AM EDT TUESDAY. IMPACTS... * TENDER VEGETATION WILL BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. HAZARDOUS WEATHER... * TEMPERATURES WILL DROP NEAR OR BELOW FREEZING EARLY TUESDAY MORNING. BY DAWN...READINGS WILL RANGE FROM THE UPPER 20S TO LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MIZ016-017-019>022-025-027-028-033-171000- /O.EXT.KAPX.FR.Y.0002.110517T0600Z-110517T1000Z/ EMMET-CHEBOYGAN-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-BENZIE-KALKASKA- CRAWFORD-MISSAUKEE- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...CHARLEVOIX... NORTHPORT...MANCELONA...GAYLORD...FRANKFORT...KALKASKA... GRAYLING...LAKE CITY 1031 PM EDT MON MAY 16 2011 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 6 AM EDT TUESDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 6 AM EDT TUESDAY. IMPACTS... * TENDER VEGETATION MAY BE KILLED IF NOT PROTECTED OR BROUGHT INDOORS. HAZARDOUS WEATHER... * TEMPERATURES WILL DROP TO NEAR FREEZING EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 16, 3:36 PM EDT, 29 minutes earlier.
Area forecast discussion, May 16, 3:36 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EDT MON MAY 16 2011
.SYNOPSIS.../ISSUED AT 333 PM/
HIGH PRESSURE WILL REMAIN IN CONTROL OF THE REGIONS WEATHER THROUGH
TUESDAY. CLEAR SKIES...DIMINISHING WINDS...AND THE COOL AIR MASS IN
PLACE LEAD TO AREAS OF FROST FOR PORTIONS OF NORTHWEST
LOWER...LATE TONIGHT INTO TUESDAY MORNING. AN UPPER AIR LOW
PRESSURE SYSTEM WILL MOVE INTO THE GREAT LAKES REGION...FROM THE
EASTERN UNITED STATES...LATE TUESDAY...PROVIDING CHANCES OF
SHOWERS TUESDAY NIGHT THROUGH THURSDAY. HIGH PRESSURE WILL ONCE
AGAIN BUILD INTO NORTHERN MICHIGAN LATE THURSDAY...BRINGING
TEMPERATURES BACK TO...OR EVEN ABOVE NORMAL FOR FRIDAY AND INTO
THE WEEKEND.
&&
.SHORT TERM.../ISSUED AT 333 PM/...TONIGHT
JUST A GORGEOUS DAY IN NRN MICHIGAN WITH SUNNY SKIES EVERYWHERE
EXCEPT PORTIONS OF THE NE LOWER COASTLINE WHERE SOME HIGH LEVEL
CIRRUS STILL RESIDES. IT'S BEEN TRYING TO PUSH FURTHER
INLAND...BUT ATMOSPHERE IS TOO DRY ATTM. TEMPERATURES HAVE RISEN
INTO THE 50S...EXCEPT FOR SOME COASTAL LOCATIONS...DOWNWIND OF THE
COLDER LAKES. DEW POINTS HAVE YET TO TAKE A TUMBLE LIKE PREVIOUSLY
THOUGHT...BUT THEY ARE SHOWING SIGNS AS OF THE 2 PM OBSERVATIONS.
WINDS HAVE GUSTED IN THE 25 TO 30 MPH RANGE...WITH A SURPRISING
EARLIER GUST AT ALPENA TO 37 MPH.
A QUIET NIGHT IS IN STORE FOR THE NORTH WOODS...BUT AS IS TYPICAL
OF THIS REGION OF THE COUNTRY...THERE ARE ISSUES TO DEAL WITH.
LONGWAVE TROUGH OVER THE EASTERN COUNTRY WITH TWO SEPARATE CLOSED
CIRCULATIONS EMBEDDED WITHIN. ONE IS SPINNING IN NW OHIO...WHILE
THE OTHER MORE COMPACT AND VIGOROUS ONE IS RACING DOWN ACROSS
GEORGIA. THIS PARTICULAR CIRCULATION WITH ROUND THE BASE OF THE
TROUGH...THEN LIFT UP ACROSS THE CAROLINAS...WHILE THE CLOSED LOW
OVER NW OHIO GETS DRAWN WESTWARD AND BOTH TRY AND MERGE TOWARD
DAYBREAK.
AS THE LOW GETS DRAWN WESTWARD...MOISTURE JUST OUT OF THE
CWA...GETS SLUNG BACK ACROSS A GOOD CHUNK OF NE LOWER THROUGH THE
NIGHT. THUS...SKIES WILL INCREASE IN CLOUDINESS...LIKELY BECOMING
MOSTLY CLOUDY ACROSS NE LOWER. THIS...AND THE FACT THAT WINDS WILL
STILL BE BLOWING PRETTY WELL OFF THE SURFACE...WILL KEEP
TEMPERATURES UP A COUPLE DEGREES THAN LAST NIGHT. SOME OF THE
HIGHER LEVEL CIRRUS WILL GET WHIPPED BACK TOWARD NW LOWER...BUT
ARE EXPECTED TO BE MUCH HIGHER AND THINNER. THIS IS ALSO WHERE THE
PRESSURE GRADIENT IS A TOUCH LIGHTER THAN LAST NIGHT. WITH THE
SKIES BEING ON THE CLEAR SIDE FOR MOST OF THE NIGHT...GOOD
RADIATIONAL COOLING IS EXPECTED. TEMPERATURES SHOULD BE A DEGREE
OR TWO COLDER THAN LAST NIGHT. THIS COMBINED WITH THE FACT THAT
SFC BASED MOISTURE/DEW POINTS ARE RELATIVELY HIGHER...LEADS TO
BETTER CHANCES FOR FROST TO DEVELOP. THERE WERE INTERIOR SECTIONS
OF MANISTEE...GRAND TRAVERSE AND WEXFORD COUNTIES THAT DID HAPPEN
TO GET A HARD FREEZE LAST NIGHT...AND SEE NO REASON WHY THIS
WOULDN'T OCCUR IN THESE AREAS AGAIN. WILL BORDER THESE THREE
COUNTIES WITH A FROST ADVISORY FOR ALL OF NW LOWER MICHIGAN.
SMD
&&
.LONG TERM.../ISSUED AT 333 PM/...TUESDAY AND BEYOND
...UNSETTLED SHOWERY WX RETURNS WED-THU THEN PATTERN FAVORS ABOVE
NORMAL WARMTH WITH POSSIBLE SHWR/TSTM INTERRUPTION SUN-MON...
THE UPPER FLOW OVER THE CONUS IS DOMINANTED BY AN OMEGA BLOCK.
SEVERAL PV ANOMALIES ARE ORBITING THE CUT-OFF LOW OVER OHIO ATTM.
MSTR CHANNEL IMAGERY SHOWS THE MOST POTENT ONE PRESENTLY OVER GA. AS
THIS ANOMALY ROTATES INTO THE OH VALLEY TUE...ATLANTIC MSTR WILL
SURGE NWWD INTO THE REGION RESULTING IN A COUPLE OF SHOWERY
UNSETTLED DAYS.
WHILE THE FCST APPEARS "WET" TUE NGT-THU...THE SHOWERY NATURE WILL
RESULT IN HIT OR MISS ACTIVITY. WHILE THERE COULD BE A WAVE OR TWO
OF SOLID LIGHT RAIN...ODDS FAVOR MOST LOCATIONS REMAINING DRY MOST
OF THE TIME. FUTURE FCSTS MAY RAISE POPS AS REFINEMENT OF PCPN
POTENTIAL OCCURS.
TUE: INCREASING CLOUDS FROM SE TO NW. CLOUDS WILL ALREADY BE
INCREASING AT DAWN. TEMPS ARE CONCENSUS (CONS) MOS /55-65F...
COOLEST NEAR LAKE HURON. DOWNSLOPING NE FLOW PROPELS ANJ/FKS/MBL
INTO THE MID 60S/.
TUE NGT: THE NEXT SURGE OF WAA/MSTR MOVES IN AS SHWRS OFF LAKE
HURON. ALL OF NRN MI WILL BE CLOUDY BY MIDNGT. SHWRS PROBABLY
INTRODUCE IFR STRATUS. WE'RE NOTING CIGS 500-900 FT FROM
CLE-ERI-BUF-ART. WITH ABOVE NORMAL TEMPS...WENT WITH CONS OF ALL
GUIDANCE /44-48F/.
SOME SHWRS COULD BE BRIEFLY HEAVY AS 850 MB DWPTS OF +8C AND PW UP
TO 1.30" MOVES IN.
WED: CLOUDY WITH PERIODIC SHWRS. PROBABLY NOT A WASHOUT. NE FLOW
JAMS LOW STRATUS RESULTING IN DEPRESSED DIURNAL TEMP CURVE. TEMPS
ARE CONS RAW WHICH IS COOLER THAN MOS /55-60F MOST LOCATIONS/.DWPTS
WILL INCREASE INTO THE 50S.
HIGH MSTR SUGGESTS WED NGT TEMPS DON'T FALL FAR FROM WED'S MAX
TEMPS. MIN TEMPS SHOULD REMAIN IN THE 50S EXCEPT ALONG LAKE HURON.
THU: SCT SHWRS MAY LINGER BUT TREND IS FOR DIMINISHING COVERAGE.
TEMPS ARE BIAS-CORRECTED CONS OF ALL GUIDANCE /62-72F/. STILL EXPECT
A M/CLOUDY DAY BUT BELIEVE CLOUDS MAY THIN ENUF FOR TEMPS TO TREND
WARMER IN ANY THIN SPOTS.
AFTER A LOT OF BELOW NORMAL CHILL...IT APPEARS AT OR ABOVE NORMAL
TEMPS ARE FAVORED HERE INTO THE MIDDLE OFEARLY NEXT WEEK EXCEPTING
ANY POSSIBLE SHWRS/TSTMS THAT COULD DAMPEN SUN-MON.
FRI-MON: FCST FOLLOWS HPC. CLOSED LOW OVER CO WEAKENS/OPENS UP AND
LIFTS INTO THE UPPER MIDWEST...AND THRU THE GTLKS AS A TROF SUN-MON
...AS THE HIGHLY-AMPLIFIED BLOCKED USA FLOW ATTEMPTS TO BECOME
PROGRESSIVE AGAIN.
LOW PRES IS FCST TO MOVE THRU SUN NGT WITH AN ASSOCIATED WARM FRONT.
THIS PROBABLY LEADS TO MULTIPLE ROUND OF SHWRS/TSTMS SAT NGT-MON
MRNG...AS DECENT ATLANTIC MSTR NEVER DEPARTS.
CONFIDENCE IS BELOW AVERAGE ON CLOUDS/WX/TEMPS FRI AND SUN-MON.
FRI: AS OF NOW...BELIEVE WX IMPROVES AND FRI ENDS UP DRY. NAEFS HAS
AN 80% PROB OF .01" OVER NRN LOWER. IT CAN HAPPEN...BUT AM NOT
BUYING IT. UPPER LOW AND ASSOCIATED COLD POOL ALOFT ARE FCST TO EXIT
THE GTLKS WITH RIDGE MOVING IN AHEAD OF ADVANCING CO LOW. MINIMAL
ENSEMBLE SPREAD IN THE RIDGE = ABOVE AVG CONFIDENCE.
COULD SEE SOME PATCHY FOG TO START. OTHERWISE A NICE DAY EXPECTED.
CONS MOS INLAND WITH BIAS-CORRECTED CONS MOS AT THE COASTS TO
CAPTURE LAKE BREEZES /69-74F AWAY FROM COASTS/.
SAT: GREAT FOR OUTDOOR ACTIVITIES. SUNNY AND CONTINUED WARM AFTER
SOME PATCHY EARLY MRNG FOG? SOME HIGH CLOUDS BEGIN TO INVADE FROM
THE SW.
SUN-MON: VARIABLE CLOUDS /P-M CLOUDY/ WITH SCT SHWRS/TSTMS. THE 1ST
BATCH COULD ARRIVE IN BURST OF WAA AS EARLY AS SAT NGT-SUN MRNG.
TEMPS ARE A 50-50 BLEND OF CONS MOS AND BIAS-CORRECTED CONS MOS...
EXCEPT SUN NGT WHEN MIN TEMPS ARE CONS 2M TEMPS WHICH IS WARMEST
AVAILABLE GUIDANCE.
MAX TEMPS BOTH DAYS ARE DEPENDENT ON CLOUDCOVER/SHWRS AND MAY BE TOO
WARM IF LOW STRATUS DEVELOPS IN THE WAKE OF ANY SHWRS/TSTMS.
IT'S LOOKING AWFULLY WARM THRU WED 5/25. QUICK CHECK OF 12Z/EC
SUGGESTS UPPER RIDGE SHUNTS SEWD OVER GTLKS NEXT WEEKEND. IF THIS
OCCURS...WE COULD SEE AN EXTENDED STRETCH OF PLEASANT WARM WX
BEGINNING FRI AND LASTING THRU 5/25. NON-MARINE INFLUENCED AREAS
76-82F FOR A DAY OR TWO...WITH HIGHEST PROB TUE-WED 5/24-25. THIS
HAS SUPPORT FROM NAEFS.
JH
&&
.MARINE.../ISSUED AT 333 PM/
HIGH PRES OVER CANADA AND LOW PRES OVER THE OHIO VALLEY WILL REMAIN
STALLED THRU WED WITH PERSISTENT NE FLOW. HIGHEST WINDS AND SEAS
WILL CONTINUE ON LAKE HURON NEARSHORE WATERS FROM PRESQUE ISLE LGT
SWD. SCA WILL REMAIN IN EFFECT THRU TUE NGT AND ODDS FAVOR IT BEING
EXTENDED IN TO WED. WINDS MAY PICK UP ON LAKE MI WED AFTN...
REQUIRING SCA'S FOR NW LOWER.
JH
&&
.AVIATION.../ISSUED AT 137 PM/...VALID FOR 18Z TAFS
VFR CONDITIONS THROUGH THE ENTIRE TAF PERIOD. HIGH PRESSURE AND
DRY AIR CONTROL THE WEATHER. LOW PRESSURE SPINNING AROUND THE
ATLANTIC COAST IS THROWING SOME HIGH LEVEL CIRRUS ACROSS APN. THIS
CIRRUS WILL SPREAD BACK OVER TO TVC/PLN LATER TONIGHT AND TOMORROW.
MEANWHILE CIGS ARE EXPECTED TO FALL ACROSS APN TOWARD DAYBREAK.
STAYING ABOVE MVFR THOUGH. GUSTY WINDS EXPECTED THROUGH THE
AFTERNOON AND AGAIN TOMORROW AFTERNOON. SMD
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT TUESDAY FOR MIZ016-017-
019>022-025-027-028-033.
FREEZE WARNING FROM 2 AM TO 8 AM EDT TUESDAY FOR MIZ026-031-032.
LH...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR LHZ348-349.
LM...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR LMZ344>346.
LS...NONE.
&&Hazardous weather outlook, May 16, 3:33 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 333 PM EDT MON MAY 16 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 171200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 333 PM EDT MON MAY 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THE COMBINATION OF LOW HUMIDITY AND GUSTY NORTH WINDS WILL RESULT IN ELEVATED FIRE DANGER INTO THE EARLY EVENING. AREAS OF FROST ARE EXPECTED LATE TONIGHT ACROSS MAINLY NORTHWEST LOWER MICHIGAN...PARTICULARLY IN LOW LYING AREAS PROTECTED FROM WIND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JZ/SMD
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 4:05 PM EDT | Freeze Warning | APX | Grand Traverse, Manistee, Wexford | 14 hr |
Nearby
Frost Advisories in Michigan, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.